# SDR UIEA2017091501670

- Difficulty date: September 15, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 91,748 hours, 17,510 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Faulted
- Location: Wx System
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 WX RADAR SYSTEM DOES NOT SHOW RETURNS AT ANY ANGLE OR GAIN.  PERFORMED AN OPS CHECK OF THE WEATHER RADAR IAW AMM 34-43-00, NO DEFECTS NOTED.
